Y.J. Chen(陳嬿如), J.M. Chang, and Y.L. Wang, (Sep 2005), "An Efficient Algorithm for Estimating Rotation Distance Between Two Binary Trees ", International Journal of Computer Mathematics , Vol.82, No.9, Pages 1095-1106, (SCI).
Cheng-I. Huang, Yue-Li Wang, Sheng-Shiung Chung, (Nov 2004), "On the Incidence Coloring Numbers of Meshes ", Computers & Mathematics with Applications , Vol.48, No.10, Pages 1643-1649, (SCI).
J.M. Chang, Y.W. Cheng(程友文), J.S. Yang(楊進雄), and Y.L. Wang, (Oct 2004), "Panconnectivity,Fault-Tolerant Hamiltonicity and Hamiltonian-Connectivity in Alternating Group Graphs ", NetWorks , Vol.44, No.4, Pages 302-310, (SCI).
F.L. Yeh, S.M. Tang, Y.L. Wang, and T.Y. Ho, (Jun 2004), "The Tree Longest Detour Problem in a Biconnected Graph ", European Journal of Operational Research , Vol.155, No.3, Pages 631-637, (SCI).
S.M. Tang, Y.L. Wang, and Y.H. Leu, (Jan 2004), "Optimal Independent Spanning Trees on Hypercubes ", Journal of Information Science and Engineering , Vol.20, No.1, Pages 143-155, (SCI).
F.H. Wang, Y.L. Wang, and J.M. Chang, (Jan 2004), "Feedback Vertex Sets in Star Graphs ", Information Processing Letters , Vol.89, No.4, Pages 143-155, (SCI).
Fu–Hsing Wang, Jou–Ming Chang, Yue–Li Wang, Sun-Jen Huang, (Jan 2003), "Distributed Algorithms of Finding the Unique Minimum Distance Dominating Set in Directed Split-Stars ", Journal of Parallel and Distributed Computing, Vol.63, No.4, Pages 481-487, (SCI).
Y.L. Wang, R.C.T. Lee( 李家同), and J.S. Chang( 張俊盛), (Nov 1989), "The Number of Intersections between Two Rectangular Paths", IEEE Transactions on Computers, Vol.38, No.11, Pages 1564-1571, (SCI).